Tuesday, August 23, 2011

I love hiking in Rocky Mtn Nat Park
Recently I was asked about bipolar meds and weight. Almost all bipolar meds, particularly mood stabilizers and anti-anxiety meds, cause real weight gain. Some of the worst are Depakote and Seroquel; both of which are prescribed because the doctors weigh the pros and cons and usually decide in favor of weight gain.

My blood test came back with awesome results on basic nutrition, cholesterol, ect... However, my liver functions and my kidney functions have had a spike since two months ago. With that in mind, I am increasing my workouts and sticking to the meal plan like glue. My one indulgence is bubble yum and not the one without sugar. I need the sugar.

I love grape. 25 calories per yum
My weigh in this morning showed a loss of 36 pounds since August 3rd. I have tried everything and finally I have a fighting chance and I am not letting this opportunity fail. I also bathe in lotion and drink copious amounts of water between meals to try to keep my skin as healthy as possible because I find excessive flappy skin yucky (that's a medical term). Thank you for your encouragement.    

No comments:

Post a Comment